# SDR SWIA201025367

- Difficulty date: December 29, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 19,271 hours, 16,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD AND RIGHT AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  (FLT 6343)  RELAMPED EMERGENCY LIGHT.
